# SDR DL72K991000

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456716
- Condition: Cracked
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 680 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 4 CRACKS IN CONSECUTIVE FRAME BAYS.  THE ENTIRE SKIN LAP    WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367316-14AD.
